MathSciNet Relay Station
MathSciNet bibliographic data
MR1441534 42B15 (42A16)
Qian, Tao Singular integrals with holomorphic kernels and Fourier multipliers on star-shaped closed Lipschitz curves. Studia Math. 123 (1997), no. 3, 195–216.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement